# SDR DALA2024041204375

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1219 Rlb22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 AFT CARGO FLOOR UPPER CHORD FOUND CRACK AT STA1219, RBL22. CORRECTIVE ACTION: THE CRACK FLOOR UPPER CHORD AT STA1219 RBL22 REPAIRED AS PER B767-300 SRM 53-00-07. (0284596)
